# SDR 700HH40302

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N700HH
- Make and model: Braero HS125700A
- Aircraft serial: NA0240
- Aircraft time: 8,746 hours, 6,528 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Indicator
- Part number: SLZ9826
- Part serial: VL1006
- Condition: Faulty
- Location: Cockpit
- Part time: 8,746 hours, 6,528 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AOA INDICATOR NEEDLE WILL NOT FOLLOW AOA PROBE MOVEMENT THROUGH FULL RANGE OF TRAVEL.  NEEDLE STAYS IN UPPER (RED ARC) OF INDICATOR.
